# SDR VNAA9812009

- Difficulty date: December 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N328LS
- Make and model: Dorner DO328100
- Aircraft serial: 3025
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Seal
- Part number: 001A524D0068200
- Condition: Loose
- Location: E & E Door
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SQUEALING NOISES FROM THE AREA OF THE COMMUNICATION DOOR WERE NOTED BY THE CREW AFTER TAKEOFF.  THE AIRCRAFT RETURNED TO THE FIELD AND LANDED FOR INSPECTION.  MAINTENANCE INSPECTED AND RE-SECURED THE COMMUNICATION DOOR SEAL, IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 53-00-00.  OPERATIONAL CHECKS WERE COMPLETED, AND THE AIRCRAFT WAS RETURNED TO SERVICE.
